# SDR 2013FA0000044

- Difficulty date: January 23, 2013
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pin
- Part number: 06111800
- Condition: Loose
- Location: Brakes
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANCHOR PINS ARE LOOSE IN BRAKE CALIPER HOUSING.   APROX FOUR SEPARATE CALIPERS FOUND IN THIS CONDITION.  PREFLIGHT INSPECTION HAS REVEALED THREADED PORTION AN NUT SHEERED FROM PIN.  LOOSE PINS HAVE ALSO BEEN IDENTIFIED WHEN BRAKE ASSY IS REMOVED FOR ROUTINE MX (IN THESE CASES THE THREADED PORTION AND NUT ARE STILL INTACT BUT A ROCKING MOTION CAN BE FELT IN PIN WHEN PRESSURE IS APPLIED TO PIN WITH FINGER TIPS).
